# SDR GTIA2019022603188

- Difficulty date: February 26, 2019
- Submitted: March 1, 2019
- Operation: Air carrier
- Aircraft: N524NK
- Make and model: Airbus A319-132
- Aircraft serial: 2929
- Aircraft time: 47,774 hours, 22,112 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Ecs
- Condition: Contaminated
- Location: Ac Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FUME EVENT THROUGH 8000'-REF LOG PGS 2480796-1; -2 FOR CORRECTIVE ACTIONS. ACCOMPLISHED ECS DECONTAMINATION IAW AMM 21-00-00 PB201 R&R RECIRCULATING FILTER IAW AMM 22-21-14 PB401. NO FURTHER FUMES NOTED AT THIS TIME. NR 1 & NR 2 ENG DEOILERS NO LEAKS NOTED.
